Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001

    Some questions about gyno

    Okay, well I have been around for a while, and I have read a lot about gyno, but I can't seem to remember quite everything.

    First question is, now that I've started doing my cycle of Test Enanthate (and only Test E). How long would it take for gyno (if it happens to me) to start? Can it actually start like the day after your injection? Or does it take a while? Also, is the ONLY WAY to find out you have gyno is play around with your nipples to see if they hurt or not? Are there any other ways??

    I have 70 Nolvadex pills at 20mg each. So I believe i'm safe in terms of the gyno, but if I did sense my nipples started hurting, would I just take one 20mg pill each day for the rest of my cycle?

    Thnx guys

  2. #2
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    There is no place like ho
    Ter, T 200 takes about 2-3 weeks to start kicking in. Believe it or not, I thought I would get gyno really bad from test E, but really haven't had to much of a problem with it. Armidex knocks it right out. Sustanon however, gave my gyno something terrible. Just keep an eye out for gyno symptoms, sensitive nips, burnig or itching, bloating in the chest aroudn teh nips, check for lumps. But you shouldn't have to worry to much about it, until a few weeks. Mine took about 3 weeks to fully kick in. and that was doing 400mg a week.
    I can feel it when my gyno starts, my nips start hurting, and I either take a few mg of Nolv or just kill it for about 3 days with some armidex.
    If I were you, I would get some armidex to keep with you, it will also help with the bloating you get from T 200. I bloated like a sob, and still am bloated. I couldn't wait to get on my winny cycle, to get rid of some of this bloat.

  3. #3
    sparky24 is offline Junior Member
    Join Date
    Jul 2002
    i got gyno after i had stopped the use of prohormones, 2 weeks after a 6 weeks cycle had ened.

    the prohormone was deca related.

    i didn't take anything for it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts